Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Lake Charles, LA

June 13, 2015Allen Parish, Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 13, 2015, 7:33 PM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 7:33 PM CDT (00:33 UTC)
Expired
Jun 13, 2015, 7:59 PM CDT
In force
26 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS54 KLCH 140033
SVRLCH
LAC003-039-079-140130-
/O.NEW.KLCH.SV.W.0075.150614T0033Z-150614T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
733 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  NORTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  NORTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 830 PM CDT

* AT 732 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR BOND...OR NEAR OAKDALE...AND MOVING NORTH 
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAKDALE...GLENMORA...ELIZABETH...LECOMPTE...ALLEN PARISH AIRPORT...
  BEAVER...BOND...CALCASIEU...FOREST HILL...MCNARY AND UNION HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3065 9252 3065 9275 3088 9281 3109 9282
      3109 9239
TIME...MOT...LOC 0032Z 176DEG 46KT 3075 9262 

$$

KUYPER/HUMPHREY
1 follow-up statement
586 
WWUS54 KLCH 140059
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 PM CDT SAT JUN 13 2015

LAC003-039-079-140108-
/O.CAN.KLCH.SV.W.0075.000000T0000Z-150614T0130Z/
RAPIDES LA-EVANGELINE LA-ALLEN LA-
759 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAPIDES...
NORTHWESTERN EVANGELINE AND NORTHEASTERN ALLEN PARISHES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY 
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3065 9252 3065 9275 3088 9281 3109 9282
      3109 9239
TIME...MOT...LOC 0056Z 176DEG 46KT 3109 9265 

$$

HUMPHREY/KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:26 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 13, 7:26 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
726 PM CDT SAT JUN 13 2015

.AVIATION...
STORMS MOVING NORTH TOWARDS RAPIDES PARISH AND AEX AND ESF AT THIS
TIME. HAVE INCLUDED STORMS FOR AEX.

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT SAT JUN 13 2015/

DISCUSSION...
RADAR SHOWING NEXT ROUND OF SHRA/TSRA ACROSS SE TX AND ADJACENT
COASTAL WATERS DIMINISHING A BIT AS IT MOVES INLAND. FOR
THIS...AND ADDITIONAL DEVELOPMENT EXPECTED LATER THIS AFTERNOON
AND OVERNIGHT...WILL KEEP POPS FAIRLY HIGH. AT THIS TIME...3 HR
FFG REMAINS HIGH OVER SE TX AT 4-5" BUT IS AROUND 3" ACROSS C AND
S LA. FOR THIS...WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH AT
THIS TIME. WILL LIKELY SEE ADDITIONAL SHRA/TSRA DEVELOPMENT
OVERNIGHT INTO SUN MORNING...CONTINUING THE HIGHER POPS.

PROBABLY THE BIGGEST CHANGE IN OUR FORECAST WILL BE THE POSSIBILITY
OF TROPICAL DEVELOPMENT ACROSS THE WESTERN GULF LATE SUNDAY INTO
TUESDAY. ALL THE MAJOR MODELS...GFS...NAM12...ECMWF...CANADIAN...DEVELOP
THIS DISTURBANCE ONCE IT MOVES OFF THE YUCATAN. BEING DISORGANIZED...WILL
BE DIFFICULT TO PINPOINT WHERE THE CENTER MAY CONSOLIDATE...BUT
EARLY TRACK GUIDANCE POINTS MOVING OFF THE NORTHERN COAST INTO THE
WESTERN GULF SUN...WITH EVENTUAL LANDFALL SOMEWHERE TOWARD THE
MIDDLE TX COAST OVERNIGHT MON INTO TUE. THE NATIONAL HURRICANE
CENTER GIVING ABOUT A 50% CHANCE OF DEVELOPMENT.

REGARDLESS OF DEVELOPMENT...THE CHANCES ARE REMAINING PRETTY GOOD
FOR HIGH SHRA/TSRA CHANCES TO REMAIN WITH US THRU WED AS THIS
SYSTEM IS EXPECTED TO MOVE TOWARDS TX...AND NE THRU THE ARKLATEX
WED/THU TIME FRAME. WILL HAVE A BETTER ASSESSMENT OF THIS
SITUATION AS THE WEEKEND PROGRESSES. PRELIMINARY RAINFALL
ESTIMATES THROUGH THE PERIOD COULD BE AS MUCH AS 5-6" ACROSS SE
TX/SW LA...WITH 3-4" ELSEWHERE.

FOR THE REMAINDER OF THE FORECAST...POPS EXPECTED TO TAPER OFF TO
AT LEAST 30-40% MAINLY IN THE AFTERNOON BY THU & FRI.

DML

MARINE...
A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE ATLANTIC
AND LOW PRESSURE TROUGH OVER TEXAS WILL MAINTAIN A MODERATE TO
STRONG SOUTHEASTERLY FLOW INTO NEXT WEEK. THE LONG FETCH OVER THE
GULF WILL ALSO CAUSE BUILDING SEAS AND SWELLS...RESULTING IN
COASTAL TIDES RUNNING AROUND 1.0 TO 1.5 FEET MLLW ABOVE ASTRONOMICAL
TIDES TONIGHT AND SUNDAY. DUE TO POSSIBLE TROPICAL DEVELOPMENT
OVER THE WESTERN GULF MONDAY AND TUESDAY...TIDES MAY REACH 1.5 TO
2.0 FEET ABOVE NORMAL DURING THIS PERIOD. WITH THE ASTRONOMICAL
HIGH TIDES NEAR 2 FEET...TOTAL TIDAL LEVELS NEAR HIGH TIDE WILL
RANGE BETWEEN 3.0 TO 3.6 FEET TONIGHT AND SUNDAY...AND POSSIBLY
BETWEEN 3.5 TO 4.5 FEET MONDAY AND TUESDAY. A COASTAL FLOOD WATCH
MAY HAVE TO BE ISSUED FOR THIS SOMETIME OVERNIGHT OR SUNDAY IF
CONDITIONS CONTINUE TO FAVOR THESE HIGHER TIDES.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  87  73  87 /  50  70  50  60
LCH  74  87  75  86 /  60  70  50  70
LFT  74  87  74  87 /  50  70  50  70
BPT  76  86  75  85 /  60  70  60  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ041-052>055-
     073-074.

TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR TXZ215-216.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT TUESDAY FOR GMZ450-452-455-
     470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY EVENING FOR GMZ430-
     432-435.

&&

AVIATION...19
Hazardous weather outlook, Jun 13, 3:56 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
356 PM CDT SAT JUN 13 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
356 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DEEP TROPICAL MOISTURE WILL OVERSPREAD THE AREA TODAY AS A LOW
ALOFT MOVES WEST OVER THE NORTHERN GULF. THIS DISTURBANCE WILL
ALLOW FOR NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS
THE ENTIRE AREA. GIVEN THE ABUNDANT MOISTURE OVER THE REGION...STORMS
WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. HIGH RAINFALL
RATES WILL ALSO BE POSSIBLE WITH RATES OF UP TO 3 TO 4 INCHES AN
HOUR POSSIBLE. THUS...THERE IS THE POTENTIAL FOR LOCALIZED
FLOODING OF URBAN ROADWAYS...ESPECIALLY IN LOW-LYING AND POOR
DRAINAGE AREAS AND UNDERPASSES.

MINOR COASTAL FLOODING WILL BE POSSIBLE DURING HIGH TIDES ALONG
COASTAL SOUTHEAST TEXAS AND LOUISIANA TONIGHT...WITH READINGS
REACHING 3.0 TO 3.6 FEET MLLW. A COASTAL FLOOD ADVISORY REMAINS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ABUNDANT MOISTURE WILL REMAIN ENTRENCHED OVER THE WESTERN GULF
SUNDAY...CONTINUING THE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS.
A TROPICAL DISTURBANCE OVER THE YUCATAN PENINSULA IS EXPECTED TO
MOVE ACROSS THE CENTRAL AND WESTERN GULF BY SUNDAY...WITH POSSIBLE
TROPICAL CYCLONE DEVELOPMENT LATE SUNDAY OR MONDAY. THE SYSTEM IS
EXPECTED TO TRACK TOWARDS THE TEXAS COAST BY LATE MONDAY NIGHT
INTO TUESDAY.

REGARDLESS OF DEVELOPMENT...NUMEROUS TO WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL CONTINUE. AGAIN...THE PRIMARY THREAT FROM
STORMS WILL BE VERY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED
FLOODING. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS. RAINFALL
TOTALS ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES ACROSS
INLAND SOUTHEAST TEXAS AND LOUISIANA NORTH OF I-10...WITH AMOUNTS
OF 4 TO 6 INCHES POSSIBLE ACROSS SOUTHEAST TEXAS AND SOUTHWEST
LOUISIANA...MAINLY FROM I-10 SOUTH TO THE COAST.

MINOR COASTAL FLOODING WILL BE POSSIBLE THROUGH SUNDAY DURING
HIGH TIDES ALONG COASTAL SOUTHEAST TEXAS AND LOUISIANA TONIGHT...WITH
READINGS REACHING 3.0 TO 3.6 FEET MLLW. A COASTAL FLOOD ADVISORY
REMAINS IN EFFECT.

BY MONDAY AND TUESDAY...TIDES ARE EXPECTED TO RISE EVEN
HIGHER...POSSIBLY REACHING 3.5 TO 4.5 FEET MLLW DUE TO THE
TIGHTENING PRESSURE GRADIENT EXPECTED EAST OF THE TROPICAL LOW
OVER THE WESTERN GULF. FOR THIS...A COASTAL FLOOD WATCH MAY HAVE
TO BE ISSUED LATER TONIGHT OR SUNDAY.

RAIN CHANCES ARE EXPECTED TO DECREASE BY THURSDAY AND FRIDAY AS
UPPER LEVEL RIDGING BUILDS TO THE WEST.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-141200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
356 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE TONIGHT FOR THE
COASTAL WATERS...WITH SMALL CRAFT EXERCISE CAUTION ACROSS THE
INLAND LAKES AND BAYS.

IN ADDITION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE. STORMS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL REDUCING VISIBILITIES
BELOW 1 NM...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND
FREQUENT CLOUD TO WATER LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TUESDAY
AFTERNOON...WITH SMALL CRAFT EXERCISE CAUTION ACROSS THE INLAND
LAKES AND BAYS.

ABUNDANT MOISTURE WILL REMAIN ENTRENCHED OVER THE WESTERN GULF
SUNDAY...CONTINUING THE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS.
A TROPICAL DISTURBANCE OVER THE YUCATAN PENINSULA IS EXPECTED TO
MOVE ACROSS THE CENTRAL AND WESTERN GULF BY SUNDAY...WITH POSSIBLE
TROPICAL CYCLONE DEVELOPMENT LATE SUNDAY OR MONDAY. THE SYSTEM IS
EXPECTED TO TRACK TOWARDS THE TEXAS COAST BY LATE MONDAY NIGHT
INTO TUESDAY.

REGARDLESS OF DEVELOPMENT...NUMEROUS TO WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. LOCALLY HEAVY
RAINFALL REDUCING VISIBILITIES BELOW 1 NM...LOCALLY HIGHER WINDS
AND SEAS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING CAN
BE EXPECTED WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 6:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
614 PM CDT SAT JUN 13 2015

LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-140115-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-HARDIN-JEFFERSON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...LUMBERTON...
SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...
BUNA...DEWEYVILLE
614 PM CDT SAT JUN 13 2015

...TROPICAL FUNNEL CLOUDS POSSIBLE...

6 PM...THE NATIONAL WEATHER SERVICE HAS RECEIVED A REPORT OF A
FUNNEL CLOUD ON THE NORTHERN END OF CALCASIEU LAKE. STORMS ARE
MOVING TO THE NORTH.

A VERY MOIST AND UNSTABLE TROPICAL AIRMASS IS IN PLACE ACROSS THE
AREA. MEANWHILE...THE VERTICAL WIND PROFILE OVER THE AREA IS LIGHT
AND VARIABLE. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT
OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN COOLED
BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...AND THE SEABREEZE
COLLIDE.

THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT
REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND
REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO
WARNING WILL LIKELY BE ISSUED.

STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER
SITUATION.

K. KUYPER
Special weather statement, Jun 13, 7:23 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 PM CDT SAT JUN 13 2015

LAZ027-028-031-032-140115-
ALLEN LA-EVANGELINE LA-VERNON LA-RAPIDES LA-
723 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERNON...
SOUTHWESTERN RAPIDES...WESTERN ST. LANDRY...WESTERN EVANGELINE AND
EASTERN ALLEN PARISHES UNTIL 815 PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOND...OR 8 MILES NORTH OF BASILE...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKDALE...MAMOU...OBERLIN...GLENMORA...ELIZABETH...TURKEY CREEK...
PINE PRAIRIE...LECOMPTE...REDDELL...ELMER...ALLEN PARISH AIRPORT...
BEAVER...DURALDE...BOND...CALCASIEU...WOODWORTH...FOREST HILL...
MCNARY AND UNION HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3118 9238 3054 9243 3053 9246 3051 9246
      3049 9279 3111 9298
TIME...MOT...LOC 0022Z 175DEG 29KT 3061 9261

TWH/KK

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:23 PM CDTSpecial Weather StatementLCHAllen52 min
Jun 13, 8:02 PM CDTSpecial Weather StatementLCHRapides43 min
Jun 14, 8:34 AM CDTRiver Flood WarningLCHCalcasieu6 days
Jun 14, 3:41 PM CDTSpecial Weather StatementLCHVernon34 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.